# SDR DXTA2016081106276

- Difficulty date: August 11, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 12,184 hours, 7,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228580001
- Part serial: B931
- Condition: Unserviceable
- Location: Mlg
- Part time: 354 hours, 235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  REMOVED PROXIMITY SWITCH, 5GBC, PN: D22858000-1, SN: B931 DUE TO INTERNAL FAILURE.  INSTALLED REPAIRED PROXIMITY SWITCH AS STATED ABOVE IAW F2000 MM 32-61-49-900-801.  REMOVED PCB CARD, 415JE, PN: C1381, SN: 3305 DUE TO INTERNAL FAILURE AND INSTALLED NEW PCB CARD AS STATED ABOVE IRW F2000 MM 32-30-00-720-801.  REMOVED PCB CARD, 417JE, PN: FE422, SN: 18920 DUE TO INTERNAL FAILURE AND INSTALLED NEW PCB CARD AS STATED ABOVE IRW F2000 MM 32-30-00-720-801.  RIGGING/ADJUSTMENT OF PROXIMITY SWITCHES 5GBC AND 5GBD ARE REQUIRED.  ADJUSTED PROXIMITY SWITCHES 5GBC AND 5GBD IAW F2000 MM 32-61-49-900-80.  TESTING OF THE PROXIMITY SWITCHES 5GBC AND 5GBD, AND FUNCTIONAL TEST OF EXTENSION AND RETRACTION OF LANDING GEARS AND DOORS ARE REQUIRED.  TESTED PROXIMITY SWITCHES 5GBC & 5GBD IAW F2000 MM 32-61-49-900-801 AND FUNCTIONAL TEST OF EXTENSION AND RETRACTION OF LANDING GEARS AND DOORS IAW F2000 MM 32-30-00-720-801.  FUNCTIONAL TESTS WERE SATISFACTORY, OK FOR SERVICE. PARTS REMOVED: CIRCUIT BOARD, PN: FE422, SN: 18920, CIRCUIT BOARD, PN: C1381, SN: 3305, PROXIMITY SWITCH, PN: D22858000-1, SN: B931.
